# SDR AALA202512161290

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 79,012 hours, 30,552 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ILLUMINATED. MAINTENANCE FOUND L2 EMERGENCY PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW AND SERVICED IT PER AMM 52-10-00.
